# SDR SIMA20140410001

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 10,360 hours, 6,708 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

UPON SELECTING FLT SPOILER DURING DESCENT RECEIVED OTBD SPOILERON & OTBD FLT SPOILER CAUTION MSG.  PERFORMED SPOST 1 & SPOST 2 TEST IAW MM 27-60-05, OPERATIONS CHECKED NORMAL.
